A note on the exact completion of a regular category, and its infinitary generalizations

    Research output: Contribution to journalArticlepeer-review

    11 Citations (Scopus)

    Abstract

    A new description of the exact completion $\cal C_{ex/reg}$ of a regular category $\cal C$ is given, using a certain topos $Shv(\cal C)$ of sheaves on $\cal C$; the exact completion is then constructed as the closure of $\cal C$ in $Shv(\cal C)$ under finite limits and coequalizers of equivalence relations. An infinitary generalization is proved, and the classical description of the exact completion is derived.

    Original languageEnglish
    Pages (from-to)70-80
    Number of pages11
    JournalTheory and Applications of Categories
    Volume5
    Publication statusPublished - 1999

    Keywords

    • Category of sheaves
    • Exact category
    • Exact completion
    • Regular category

    Fingerprint

    Dive into the research topics of 'A note on the exact completion of a regular category, and its infinitary generalizations'. Together they form a unique fingerprint.

    Cite this